# SDR SWAA2024071290028

- Difficulty date: May 26, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10EA). 2024-345547<[01] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10EA) IAW B737-700 AMM 33-51-15-400-802;[02] TASK CARD COMPLETE.
